# SDR SWAA2014120934855

- Difficulty date: November 25, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 56,393 hours, 44,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 887+10 UPPER AFT WINDOW CORNER SKIN CRACKED AT HOLE NR 3.  REPAIRED SKIN IAW EA.
